Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 306, Number 2

All articles in this issue are freely accessible.

$k$-flat structures and exotic characteristic classes
Lisa R. Goldberg.
Trans. Amer. Math. Soc. 306 (1988), 433-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933300
On the theory of biorthogonal polynomials
A. Iserles and S. P. Nørsett.
Trans. Amer. Math. Soc. 306 (1988), 455-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933301
Classifying $1$-handles attached to knotted surfaces
Jeffrey Boyle.
Trans. Amer. Math. Soc. 306 (1988), 475-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933302
Geodesics and conformal transformations of Heisenberg-Reiter spaces
J. F. Torres Lopera.
Trans. Amer. Math. Soc. 306 (1988), 489-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933303
Topological equivalence of flows on homogeneous spaces, and divergence of one-parameter subgroups of Lie groups
Diego Benardete.
Trans. Amer. Math. Soc. 306 (1988), 499-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933304
On certain fibred ribbon disc pairs
Iain R. Aitchison and Daniel S. Silver.
Trans. Amer. Math. Soc. 306 (1988), 529-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933305
Classification of continuous $JBW^{*}$-triples
G. Horn and E. Neher.
Trans. Amer. Math. Soc. 306 (1988), 553-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933306
The Casson-Gordon invariants in high-dimensional knot theory
Daniel Ruberman.
Trans. Amer. Math. Soc. 306 (1988), 579-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933307
Alexander modules of links with all linking numbers zero
M. L. Platt.
Trans. Amer. Math. Soc. 306 (1988), 597-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933308
Exceptional boundary sets for solutions of parabolic partial differential inequalities
G. N. Hile and R. Z. Yeh.
Trans. Amer. Math. Soc. 306 (1988), 607-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933309
Flows on vector bundles and hyperbolic sets
Dietmar Salamon and Eduard Zehnder.
Trans. Amer. Math. Soc. 306 (1988), 623-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933310
On the vanishing of homology and cohomology groups of associative algebras
Rolf Farnsteiner.
Trans. Amer. Math. Soc. 306 (1988), 651-665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933311
Tensor products of composition algebras, Albert forms and some exceptional simple Lie algebras
B. N. Allison.
Trans. Amer. Math. Soc. 306 (1988), 667-695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933312
Outer functions in function algebras on the bidisc
Håkan Hedenmalm.
Trans. Amer. Math. Soc. 306 (1988), 697-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933313
Riemannian $4$-symmetric spaces
J. A. Jiménez.
Trans. Amer. Math. Soc. 306 (1988), 715-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933314
Construction of cohomology of discrete groups
Y. L. Tong and S. P. Wang.
Trans. Amer. Math. Soc. 306 (1988), 735-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933315
Derivatives of meromorphic functions of finite order
Werner P. Kohs and Jack Williamson.
Trans. Amer. Math. Soc. 306 (1988), 765-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933316
Primeness and sums of tangles
Mario Eudave Muñoz.
Trans. Amer. Math. Soc. 306 (1988), 773-790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933317
Representations of anisotropic unitary groups
Donald G. James.
Trans. Amer. Math. Soc. 306 (1988), 791-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933318
Finite-codimensional invariant subspaces of Bergman spaces
Sheldon Axler and Paul Bourdon.
Trans. Amer. Math. Soc. 306 (1988), 805-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933319
General gauge theorem for multiplicative functionals
K. L. Chung and K. M. Rao.
Trans. Amer. Math. Soc. 306 (1988), 819-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933320
Tauberian theorems and stability of one-parameter semigroups
W. Arendt and C. J. K. Batty.
Trans. Amer. Math. Soc. 306 (1988), 837-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933321
A class of nonlinear Sturm-Liouville problems with infinitely many solutions
Renate Schaaf and Klaus Schmitt.
Trans. Amer. Math. Soc. 306 (1988), 853-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933322